# SDR AALA20050729

- Difficulty date: October 27, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT ROW 39H INOPERATIVE.  FOUND LOOSE CONNECTION.  RESECURED LOOSE CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
